# SDR SIMA20140917006

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,821 hours, 20,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMER LIGHT & FWD CEILING PANEL EMER LIGHT INOPERATIVE.  R & R NR 1 INVERTER IAW AMM 33-50-11.  PERFORMED OPERATIONS CHECK IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD.
